Ask a Dog Vet and Get Answers to Your Dog Veterinary Questions
Welcome to Justanswer! I am Dr. Altman and happy to assist you both today!I am so sorry to hear that your Ratha is having issues after administration of the zymox. My suspicion is she is having a reaction to the product and if there is a ruptured ear drum or even a reaction to the ingredients it can lead to an inner ear infection or inflammation so I would advise a veterinary exam to rule this out and get her more comfortable.It is uncommon but we do see these types of reactions occasionally and unfortunately we need to treat the symptoms and avoid these products in the future. But first and foremost the inner ear inflammatory response is likely resulting in dizziness and vomiting and getting her seen by your veterinarian today to treat these symptoms and get her comfortable is our priority todayI hope this information makes sense. This is not something I would advise continuing to treat at home and your veterinarian will need to look in the ear but also treat the nausea
If you have more questions or if I can help in any other way, please do not hesitate to ask! If you would like to accept my answer, please press RATE OUR CONVERSATION at the top of your screen (I am not compensated in any other way). Bonuses are always welcome. Thanks!
I am glad to see you were able to view my responses earlier and have considered having Ratha seen by your veterinarian for a reaction to the zymox.
Please let me know if I can be of any further assistance to you both today
If the information I have provided was helpful I would be grateful if you would rate our chat at the top of the screen so I am compensated for my time. Thank you and best of luck to you both, truly!